Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Swelling on left side of stomach, bleeding from vagina, tiredness, headaches, increased appetite. Causes?

hi my name is XXXXX..i have been experiencing swolleness in mostly my left side of my stomach and weird noises have been coming from my stomach and it doesnt sound like the normal hunger noise...i also am having bleeding down in my private area for almost 2 in a half weeks about and at first i thought it was my period but that normally last a week..this is all happening at once...and i am tired and hungry all the time also and dehydrated..need water and am having headaches well...
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi thenks for using HCM.

Your history suggests you should visit your Gynaecologist for examination and treatment. This may be large fibroid or PID or other fertility related problem. Get one USG abdomen with routine blood test like hemogram, renal function test and urine routine. I again refer you to consult your gynaecologist. Wish you good halth.

Take care,

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor